OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4635

Title: The geometry of certain three-folds
Authors: Bozhkov, Juri
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Juri Bozhkov, "The geometry of certain three-folds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 79-94.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Si considera un caso particolare di 3-folds compatte M diffeomorfi alla somma connessa di n copie di $\textrm{S}^{3}\times\textrm{S}^{3}$. Se n $\geq$2 , la varietà non-K$\ddot{\textrm{a}}$hleriana M ha una struttura complessa con $c_{1}$=0. Si dimostra che non ci sono fibrati lineari non-banali su M e quindi si deduce che il fibrato tangente di M è stabile rispetto ad ogni metrica di Gaudochon. Dal teorema di Li e Yau si conclude che su M esiste una metrica di Hermite-Einstein.
We consider a special case of compact 3-folds M which are diffeomorphic to the connected sum of n copies of $\textrm{S}^{3}\times\textrm{S}^{3}$. If n $\geq$2 , the non-K$\ddot{\textrm{a}}$hler manifold M has a complex structure with $c_{1}$=0. We prove that there are no non-trivial line bundles on M and hence we deduce that its tangent bundle is stable with respect to any Gauduchon metric. By a theorem of Li and Yau we conclude that there is an Hermitian-Einstein metric on M.
URI: http://hdl.handle.net/10077/4635
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
BozhkovRendMat26.pdf220.5 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.